# SDR IPXA2024121868366

- Difficulty date: December 18, 2024
- Submitted: December 19, 2024
- Operation: Air carrier
- Aircraft: N284UP
- Make and model: Doug MD-11F
- Aircraft serial: 48541
- Aircraft time: 75,656 hours, 16,220 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 0200470001
- Condition: Detached
- Location: Zone 200
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHEN OPENING THE MAIN ENTRY DOOR THE EMERGENCY EXIT SIGN FELL OFF REMOVED AND REPLACED L1 EMERGENCY EXIT SIGN IAW MD-11 AMM 33-27-05. OPS CHECK GOOD.
